# SDR AALA971663

- Difficulty date: August 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N224AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49174
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: L201011
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT CHECK, L1 DOR EMERGENCY LIGHT INOPERATIVE.  REPLACED L1 DOOR EMERGENCY LIGHT ASSEMBLY.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
